# SDR DALA2014101105547

- Difficulty date: October 10, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,317 hours, 13,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AT BS 1640, RBL 45.4 TO RBL 59.  REPAIRED IAW ER/A 528669-14, REV ORIG.
